Sign changing solutions of p-fractional equations with concave-convex nonlinearities

Mousomi Bhakta, Debangana Mukherjee


We study the existence of sign changing solutions to the following $p$-fractional problem with concave-critical nonlinearities: \begin{alignat*}2 (-\Delta)^s_pu &= \mu |u|^{q-1}u + |u|^{p^*_s-2}u &\quad&\mbox{in }\Omega,\\ u&=0&\quad&\mbox{in } \mathbb{R}^N\setminus\Omega, \end{alignat*} where $s\in(0,1)$ and $p\geq 2$ are fixed parameters, $0< q< p-1$, $\mu\in\mathbb{R}^+$ and $p_s^*={Np}/({N-ps})$. $\Omega$ is an open, bounded domain in $\mathbb{R}^N$ with smooth boundary, $N> ps$.


p-fractional; nonlocal; concave-convex; critical; sign-changing; Nehari manifold

Full Text:



A. Ambrosetti, G.J. Azorero and I. Peral, Multiplicity results for some nonlinear elliptic equations, J. Funct. Anal. 137 (1996), 219–242.

A. Ambrosetti, H. Brezis and G. Cerami, Combined effects of concave and convex nonlinearities in some elliptic problems, J. Funct. Anal. 122 (1994), 519–543.

B. Barrios, E. Colorado, R. Servadei and F. Soria, A critical fractional equation with concave-convex power nonlinearities, Ann. Inst. H. Poincaré Anal. Non Linéaire 32 (2015), no. 4, 875–900.

T. Bartsch and M. Willem, On an elliptic equation with concave and convex nonlinearities, Proc. Amer. Math. Soc. 123 (1995), no. 11, 3555–3561.

M. Bhakta and D. Mukherjee, Multiplicity results and sign changing solutions of non-local equations with concave-convex nonlinearities, Differential Integral Equations 30 (2017), no. 5–6, 387–422.

C. Brandle, E. Colorado, A. Pablo and U. Sánchez, A concave-convex elliptic problem involving the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A 143 (2013), 39–71.

L. Brasco and G. Franzina, Convexity properties of Dirichlet integrals and Picone-type inequalities, Kodai Math. J. 37 (2014), no. 3, 769–799.

L. Brasco, E. Lindgren and E. Parini, The fractional Cheeger problem, Interfaces Free Bound. 16 (2014), no. 3, 419–458.

L. Brasco, S. Mosconi and M. Squassina, Optimal decay of extremal functions for the fractional Sobolev inequality, Calc. Var. Partial Differential Equations 55 (2016), 1–32.

F. Charro, E. Colorado and I. Peral, Multiplicity of solutions to uniformly elliptic fully nonlinear equations with concave-convex right-hand side, J. Differential Equationns 246 (2009), 4221–4248.

J. Chen, Some further results on a semilinear equation with concave-convex nonlinearity, Nonlinear Anal. 62 (2005), no. 1, 71–87

W. Chen and S. Deng, The Nehari manifold for non-local elliptic operators involving concave-convex nonlinearities, Z. Angew. Math. Phys. 66 (2015), no. 4, 1387–1400.

W. Chen and M. Squassina, Nonlocal systems with critical concave-convex powers, Adv. Nonlinear Stud. 16 (2016), 821–842.

E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhikers guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), 521–573.

P. Drábek and S. Pohozaev, Positive solutions for the p-Laplacian: application of the fibering method, Proc. Roy. Soc. Edinburgh Sect. A 127 (1997), no. 4, 703–726.

S. Goyal and K. Sreenadh, Nehari manifold for non-local elliptic operator with concaveconvex non-linearities and signchanging weight function, Proc. Indian Acad. Sci. 125 (2015), 545–558.

S. Goyal and K. Sreenadh, Existence of multiple solutions of p-fractional Laplace operator with sign-changing weight function, Adv. Nonlinear Anal. 4 (2015), 37–58.

A. Iannizzotto, S. Liu, K. Perera and M. Squassina, Existence results for fractional p-Laplacian problems via Morse theory, Adv. Calc. Var. 9 (2016), 101–125.

E. Lindgren and P. Lindqvist, Fractional eigenvalues, Calc. Var. Partial Differential Equations 49 (2014), 795–826.

S. Mosconi, K. Perera, M. Squassina and Y. Yang, The Brezis–Nirenberg problem for the fractional p-Laplacian, Calc. Var. Partial Differential Equations 55 (2016), no. 4, paper No. 105, 25 pp.

K. Perera, M. Squassina and Y. Yang, Bifurcation results for critical growth fractional p-Laplacian problems, Math. Nachr. 289 (2016), 332–342.

R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), 887–898.

R. Servadei and E. Valdinoci, The Brezis–Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc. 367 (2015), no. 1, 67–102.

M. Tang, Exact multiplicity for semilinear elliptic Dirichlet problems involving concave and convex nonlinearities, Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), 705–717.


  • There are currently no refbacks.

Partnerzy platformy czasopism